MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,BIO-COMP S-TAK SM JNT; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTR ANCH,BIO-COMP S-TAK SM JNT; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTR ANCH,BIO-COMP S-TAK SM JNT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-8934bcnf small joint biocomposite suturetak® with needles broke.This occurred during use they previously made the brocade and preparation of the insertion site and at the moment of impact the device broke.Another anchor was passed to the surgeon with which he finished the procedure without difficulty.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is user error, including improper bone preparation, misaligned insertion, and/or prying or levering the device during insertion, which resulted in the device breaking.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.

Brand Name
SUTR ANCH,BIO-COMP S-TAK SM JNT
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21293461
Report Number1220246-2025-00136
Device Sequence Number9198835
Product Code MAI
UDI-Device Identifier00888867050365
UDI-Public(01)00888867050365(11)230822(17)270731(10)15131755
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH,BIO-COMP S-TAK SM JNT
Device Catalogue NumberAR-8934BCNF
Device Lot Number15131755
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown